MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION CPAP PRO W/HUM/HT/CELL, AUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION CPAP PRO W/HUM/HT/CELL, AUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AUX400T15C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Inflammation (1932); Vomiting (2144); Respiratory Tract Infection (2420); Neck Pain (2433); Unspecified Blood or Lymphatic problem (4434); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and the patient developed sinus infections and vomiting.The patient did receive medical intervention in the form of prescribed antibiotics and nasal sprays.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer previously reported information in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.Additional information was received that the patient is also alleging inflamed nerve endings in teeth, feeling unwell, blood poisoning and neck surgery while using the device.Patient alleged the device is poisoning him.The allegations of inflamed nerve endings, neck surgery, and blood poisoning were reviewed by the post market surveillance clinical experts and the events are assessed as not related to the device.Underlying health conditions as well as updated manufacturer contact information has also been provided.Please see sections b7, g1 and h6 for this updated information.The previous report was also filed as a follow up/final, however the manufacturer's investigation is now ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.The updated coding in h6 reflects this change.
 
Additional Manufacturer Narrative
The manufacturer previously received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and the patient developed sinus infections and vomiting.The patient did receive medical intervention in the form of prescribed antibiotics and nasal sprays.The device has not yet been returned to the manufacturer for evaluation.Three attempts to have the device returned for evaluation and investigation were unsuccessful.At this time, no further investigation can be performed.If any additional information is received, a follow-up report will be filed.The manufacturer has updated h6 in this report.

Brand Name
DREAMSTATION CPAP PRO W/HUM/HT/CELL, AUS
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7243512041
MDR Report Key12308199
Report Number2518422-2021-03036
Device Sequence Number14443734
Product Code BZD
UDI-Device Identifier00606959034792
UDI-Public00606959034792
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAUX400T15C
Device Catalogue NumberAUX400T15C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer08/16/2021
01/04/2023
11/05/2025
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date09/13/2021
01/09/2023
11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale